# SDR ASAA0946908

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 38,022 hours, 20,767 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 6546430130
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FOREFLAP UPPER SURFACE PREVIOUS REPAIRS DELAMINATED 48" FROM I/B EDGE 9" FROM TE.  REPAIRED AND BONDED RT IB FORE FLAP.
